... abt a yr i want off i am cutting down my does. i would like to know wat risk are of seizure if i stop i read its normally in high amounts users? also how long does the withdrawal anxiety last and withdrawal symptoms?? my doc doesnt know i take this
According to Drugs.com the following is noted:
If you stop taking Zopiclone tablets
•Treatment should be gradually withdrawn as the symptoms you are treated for will return more intense than before (rebound insomnia), also anxiety, restlessness and mood changes may occur. These effects will disappear in time.
•If you have become physically dependent to Zopiclone tablets, sudden withdrawal of treatment will lead to side effects such as headaches, muscle pain, extreme anxiety, tension, restlessness, confusion, irritability. In severe cases other effects may appear, such as hypersensitivity to light, noise and physical contact, abnormally acute hearing and painful sensitivity to sound, hallucinations, numbness and tingling of the extremities, derealisation (feeling the world around you is not real), depersonalisation (feeling your mind is becoming separated from your body) or epileptic seizures (violent fitting or shaking).
You need to taper off this medication over several weeks time reducing your nightly dosage by 2.5 mgs every week to 10 days. This should prevent serious withdrawal effects such as seizure. Rebound insomnia and anxiety, restlessness and mood changes may last a couple of weeks, but will be less if you taper slowly.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jul 2012 • 4 answers
Posted 28 May 2014 • 3 answers
Posted 30 Jul 2015 • 1 answer
Posted 15 Mar 2016 • 0 answers
Took 2 7.5mg of zopiclone for bed awake still 4 hours later so I take another 2.2 hours later not a?
Posted 28 Apr 2016 • 4 answers